# SDR DXTA2025052703607

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- Aircraft time: 8,383 hours, 3,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rde
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE DOOR CYCLES PART WAY UP & DOWN WITH POWER ON THE ACFT POWERED DOWN. DOOR IS LATCHED CLOSED, MOTOR STILL CYCLES ON & OFF.  LIGHTS & SHADES FLICKERING. CYCLED DOOR SEVERAL TIMES NO DEFECTS. POWERED ACFT & CYCLED DOOR, NO DEFECTS.  PERFORMED GVI & FOUND WATER INTRUSION ON RDE 1. PERFORMING GVI FOUND DOOR CYCLING COMMANDED. CYCLED POWER MULTIPLE TIMES & PAX DOOR CYCLING COMMANDED. ON FINAL POWER OFF DOOR WOULD NOT CLOSE AT ALL.  REMOVED RDE 1 & RDE 2. TEMP INSTALLED RDE 2 INTO RDE 1 POSITION, FOUND DOOR TO BE CYCLING PROPERTY.  REMOVED RDE 1.   RESTORED RDE 1 TO ITS ORIGINAL #2 POSITION & INSTALLED A CUS SUPP OVERHAULD RDE #1 IAW AMM 44-10-40. OPS TEST OF MED OPEN & CLOSE FUNCTIONS WITH NO DEFECTS NOTED.
